On a discrete-time collocation method for the nonlinear Schrödinger equation with wave operator
Article first published online: 6 JUN 2012
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 2, pages 693–705, March 2013
How to Cite
Vong, S.-W., Meng, Q.-J. and Lei, S.-L. (2013), On a discrete-time collocation method for the nonlinear Schrödinger equation with wave operator. Numer. Methods Partial Differential Eq., 29: 693–705. doi: 10.1002/num.21729
- Issue published online: 24 JAN 2013
- Article first published online: 6 JUN 2012
- Manuscript Accepted: 25 APR 2012
- Manuscript Received: 22 JUN 2011
- University of Macau. Grant Numbers: MYRG062(Y2-L1)-FST11-VSW, UL020/08-Y4/MAT/JXQ01/FST, MYRG038(Y1-L1)-FST12-LSL
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!